..

LOMONOSOV
MOSCOW
STATE
UNIVERSITY

FACULTY of
COMPUTATIONAL
MATHEMATICS and
CYBERNETICS






                    EN  

Department of Mathematical Physics


mf@cmc.msu.ru     +7(495)939-5336   


  


  

 .-.: 1989 

: shcheg@cs.msu.ru


:


,   - 1
1

,   - 7
4 1 ,

,   - 5 ,
3

:


3 - 4 , 2

5 , 3 c 2

E :




:

.. ( ) .: . . - , 2009, 212 .
(2007 .) / .., .., ..,- .: . . - . .. , 2007. 136 .
.. // . . . . . 2006. . 46. 5. . 813 833.
.. ( ) .: . . - . 2006. 198 .
.. . // . . . . . 2006. . 46. 4. . 646 665.
.. . .: . . - . 2004. 200 .
.., .. // . . . 2003. . 13. .: - - . . 29 45.
.. // . . . . . 2002. . 42. 4. . 580 590.
Shcheglov A.Yu. Iterative method for recovery a nonlinear source in a hyperbolic equation with final overdetermination // J. Inv. & Ill-Posed Problems. 2002. v. 10. 6. pp. 629 643.
.. // . . 1993. 53. . 2. . 168-174.
scroll up
scroll down
  web-admin: niki@cs.msu.su

2009